# SDR A6WA201140215

- Difficulty date: March 29, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Gouged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT AILERON SHROUD PANEL 599BB GOUGED.  REPAIRED LOWER LT SHROUD PANEL 599BB IAW REO 601R-57-60-020.
